# SDR SWAA990430

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 171K1416CR0360
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK GROUND CREW NOTICED SMOKE COMING FROM WHEEL WELL.  TIGHTENED B NUT ABOVE SHUTTLE VALVE, ABOVE FLAP ACTUATOR.  THEN SECOND PUSHBACK WITH B PUMPS ON AND BRAKE SET, THE SMOKE REAPPEARED.  REPLACED LINE BETWEEN BRAKE MEETING VALVE AND BRAKE SHUTTLE VALVE PER MM.
